Repository: Freie Universit├Ąt Berlin, Math Department

On Global Error Estimation and Control for Initial Value Problems

Lang, J. and Verwer, J. (2007) On Global Error Estimation and Control for Initial Value Problems. SIAM J. Sci. Comp., 29 (4). pp. 1460-1475. ISSN 1064-8275 (print) 1095-7197 (online)

Full text not available from this repository.

Official URL: http://scitation.aip.org/getabs/servlet/GetabsServ...

Abstract

This paper addresses global error estimation and control for initial value problems for ordinary differential equations. The focus lies on a comparison between a novel approach based on the adjoint method combined with a small sample statistical initialization and the classical approach based on the first variational equation. Control is achieved through tolerance proportionality. Both approaches are found to work well and to enable estimation and control in a reliable manner.

Item Type:Article
Subjects:Mathematical and Computer Sciences > Mathematics > Applied Mathematics
ID Code:963
Deposited By: Ulrike Eickers
Deposited On:20 Oct 2010 08:48
Last Modified:20 Oct 2010 09:11

Repository Staff Only: item control page